Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Ultram

Posted by Elizabeth on March 20, 1999, at 13:04:51

In reply to Ultram, posted by Nonie on March 19, 1999, at 12:11:35

> I have been taking Ultram for a long time, about a year. If I don't take it I get short of breath, really fatigued, no energy, can't sleep at night, my muscles get weird like I gotta keep them in motion. I tried to cut down gradually but it dousen't help. I'm kinda worried because I know I'm dependent on Ultram. I've become dependent on the drug itself, not because of the condition of which I was put on the drug for. I made an appointment with another doctor to see if there is a way to get off this med without such severe side effects. Wish me luck and the same to you.

This is a withdrawal syndrome that can happen with drugs like Ultram, but also with other medicines people take, such as antidepressants and minor tranquilizers. If you've been taking something like Ultram for a long time and want to stop, you have to decrease the dose very *very* slowly. There are also ways to ease some of the side effects (some people use a drug called clonidine). It could take quite a long time, but you will certainly be able to stop taking it if you're ready to. I do think it is a good idea to see a doctor to get help doing this, rather than attempting it on your own - the symptoms aren't dangerous, but they can be minimized or even avoided with help.

Just to be clear, the fact that you're having a withdrawal syndrome doesn't make you a drug addict or anything like that!





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Elizabeth thread:3823